I messaged you, so I won't repeat all that stuff here. Somehow, my first response to this didn't post. Anyway, I just wanted to say that even at 4 a day, tapering is wise and there are various ways to do it. I favor a nice, slow taper unless someone is doing it in-patient. The most important thing to know is you ***CAN*** do this. Lots of people here who have struggled with this drug have felt like it was impossible to stop, including me, and then they end up one day being free of it. So, I just wanted to add a response to your post encouraging you and another folks who may read this that it's very possible. :)
Hoping you'll keep us updated! I'm around here every few days and am happy to keep in touch.
Hello- I was using fioricet/butalbital decades ago for migraines- kinda surprised it is still around, due to many advances in migraine treatment and prevention. It’s always a good idea to get off of addicting meds.
Have you talked to your dr about using one of the “triptin” meds like Imitrex, Maxalt, etc for when you get a migraine, or one of a number of preventative meds like Aimovig (monthly injection I give myself)? If you have many migraines per month, the prevention meds help greatly.
I hope this helps, and you can discuss alternatives with your dr. Best wishes and may God bless you with better health!